×

An extended inequality for the maximal function. (English) Zbl 0303.46028


MSC:

46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
26D15 Inequalities for sums, series and integrals
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] David R. Adams and Richard J. Bagby, Translation-dilation invariant estimates for Riesz potentials, Indiana Univ. Math. J. 23 (1973/74), 1051 – 1067. · Zbl 0276.31003
[2] A. Benedek and R. Panzone, The space \?^{\?}, with mixed norm, Duke Math. J. 28 (1961), 301 – 324. · Zbl 0107.08902
[3] C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107 – 115. · Zbl 0222.26019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.